A. O. Atkin, The number of points on an elliptic curve modulo a prime. manuscript, Chicago IL, 1988.

C. Birkenhake and H. Lange, Complex abelian varieties, 2004.
DOI : 10.1007/978-3-662-06307-1

G. Bisson and A. V. Sutherland, Computing the endomorphism ring of an ordinary elliptic curve over a finite field, Journal of Number Theory, vol.131, issue.5, 2009.
DOI : 10.1016/j.jnt.2009.11.003

URL : https://hal.archives-ouvertes.fr/inria-00383155

D. Boneh and M. Franklin, Identity-Based Encryption from the Weil Pairing, SIAM Journal on Computing, vol.32, issue.3, pp.586-615, 2003.
DOI : 10.1137/S0097539701398521

D. Boneh, B. Lynn, and H. Shacham, Short signatures from the Weil pairing, Journal of Cryptology, vol.17, issue.4, pp.297-319, 2004.

R. Bröker, D. Gruenewald, and K. Lauter, Explicit CM-theory in dimension 2, 2009.

R. Bröker, K. Lauter, and A. V. Sutherland, Modular polynomials via isogeny volcanoes, Mathematics of Computation, vol.81, issue.278, 2009.
DOI : 10.1090/S0025-5718-2011-02508-1

R. Dupont, Moyenne arithmético-géométrique, suites de Borchardt et applications, 2006.

A. Enge, P. Gaudry, and E. Thomé, An L(1/3) Discrete Logarithm Algorithm for Low Degree Curves, Journal of Cryptology, vol.68, issue.226, pp.24-41, 2010.
DOI : 10.1007/s00145-010-9057-y

URL : https://hal.archives-ouvertes.fr/inria-00135324

J. Faugère, D. Lubicz, and R. D. , Computing modular correspondences for abelian varieties, Journal of Algebra, vol.343, issue.1, 2009.
DOI : 10.1016/j.jalgebra.2011.06.031

M. Fouquet and F. Morain, Isogeny Volcanoes and the SEA Algorithm, Algorithmic number theory, pp.276-291, 2002.
DOI : 10.1007/3-540-45455-1_23

P. Gaudry, Fast genus 2 arithmetic based on Theta functions, Journal of Mathematical Cryptology, vol.1, issue.3, pp.243-265, 2007.
DOI : 10.1515/JMC.2007.012

URL : https://hal.archives-ouvertes.fr/inria-00000625

P. Gaudry, Index calculus for abelian varieties of small dimension and the elliptic curve discrete logarithm problem, Journal of Symbolic Computation, vol.44, issue.12, pp.1690-1702, 2009.
DOI : 10.1016/j.jsc.2008.08.005

URL : https://hal.archives-ouvertes.fr/inria-00337631

V. Goyal, O. Pandey, A. Sahai, and B. Waters, Attribute-based encryption for fine-grained access control of encrypted data, Proceedings of the 13th ACM conference on Computer and communications security , CCS '06, p.98, 2006.
DOI : 10.1145/1180405.1180418

A. Joux, A one round protocol for tripartite Diffie?Hellman, Journal of Cryptology, vol.17, issue.4, pp.263-276, 2004.
DOI : 10.1007/s00145-004-0312-y

G. R. Kempf, Linear Systems on Abelian Varieties, American Journal of Mathematics, vol.111, issue.1, pp.65-94, 1989.
DOI : 10.2307/2374480

N. Koblitz, Elliptic curve cryptosystems Mathematics of computation, pp.203-209, 1987.

S. Koizumi, Theta Relations and Projective Normality of Abelian Varieties, American Journal of Mathematics, vol.98, issue.4, pp.865-889, 1976.
DOI : 10.2307/2374034

D. Lubicz and R. D. , Computing isogenies between abelian varieties, Compositio Mathematica, vol.2, issue.05, 2010.
DOI : 10.1515/crll.1837.16.221

URL : https://hal.archives-ouvertes.fr/hal-00446062

D. Lubicz and R. D. , Efficient pairing computation with theta functions Algorithmic Number Theory, 9th International Symposium, 2010.
DOI : 10.1007/978-3-642-14518-6_21

URL : https://hal.archives-ouvertes.fr/hal-00528944/document

A. Menezes, T. Okamoto, and S. Vanstone, Reducing elliptic curve logarithms to logarithms in a finite field, Proceedings of the twenty-third annual ACM symposium on Theory of computing, p.89, 1991.

J. Mestre, Construction de courbes de genre 2 ?? partir de leurs modules, Effective methods in algebraic geometry, pp.313-334, 1991.
DOI : 10.1007/978-1-4612-0441-1_21

D. Mumford, On the equations defining abelian varieties. I, Inventiones Mathematicae, vol.111, issue.4, pp.287-354, 1966.
DOI : 10.1007/BF01389737

D. Mumford, On the equations defining abelian varieties. II, Inventiones Mathematicae, vol.3, issue.2, pp.75-135, 1967.
DOI : 10.1007/BF01389741

D. Mumford, On the equations defining abelian varieties. III, Inventiones Mathematicae, vol.80, issue.3, pp.215-244, 1967.
DOI : 10.1007/BF01425401

D. Mumford, Tata lectures on theta I, volume 28 of Progress in Mathematics, With the assistance of C. Musili, M. Nori, E. Previato and M. Stillman, 1983.

D. Mumford, Tata lectures on theta II Jacobian theta functions and differential equations, Progress in Mathematics Birkhäuser Boston Inc, vol.43, 1984.
DOI : 10.1007/978-0-8176-4579-3

F. Richelot, Essai sur une méthode générale pour déterminer la valeur des intégrales ultraelliptiques , fondée sur des transformations remarquables de ces transcendantes, C. R. Acad. Sci. Paris, vol.2, pp.622-627, 1836.

F. Richelot, De transformatione Integralium Abelianorum primiordinis commentation, J. reine angew. Math, vol.16, pp.221-341, 1837.
DOI : 10.1515/crll.1837.16.221

D. Robert, Theta functions and applications in cryptography, 2010.

A. Sahai and B. Waters, Fuzzy Identity-Based Encryption, Advances in Cryptology? EUROCRYPT 2005, pp.457-473, 2005.
DOI : 10.1007/11426639_27

R. Schoof, Elliptic curves over finite fields and the computation of square roots mod p, Mathematics of computation, vol.44, issue.170, pp.483-494, 1985.

R. Schoof, Counting points on elliptic curves over finite fields, Journal de Th??orie des Nombres de Bordeaux, vol.7, issue.1, pp.219-254, 1995.
DOI : 10.5802/jtnb.142

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. Smith, Isogenies and the discrete logarithm problem in jacobians of genus 3 hyperelliptic curves, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00537860

A. V. Sutherland, Computing Hilbert class polynomials with the Chinese remainder theorem, Mathematics of Computation, vol.80, issue.273, 2009.
DOI : 10.1090/S0025-5718-2010-02373-7

P. Van-wamelen, Equations for the Jacobian of a hyperelliptic curve, Transactions of the American Mathematical Society, vol.350, issue.08, pp.3083-3106, 1999.
DOI : 10.1090/S0002-9947-98-02056-X

E. Verheul, Self-blindable credential certificates from the Weil pairing Advances in Cryptology?ASIACRYPT, pp.533-551, 2001.